Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 34, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 26, 2010, 11:42 AM EDT for Bullitt County, Hardin County, Kentucky. It was in force for 33 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 11:42 AM EDT (15:42 UTC)
- Expired
- Oct 26, 2010, 12:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bullitt County, KY, Hardin County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 11:50 AM EDT | TSTM WND DMG | 1 Ne Shepherdsville, KY | TWO TREES DOWN AT BULLITT COUNTY HIGH SCHOOL |
| Oct 26, 11:51 AM EDT | TSTM WND DMG | Shepherdsville, KY | SEMI FLIPPED OVER ON I-65 EXIT 116 |
| Oct 26, 11:51 AM EDT | TORNADO | 4 Sw Mount Washington, KY | NWS STORM SURVEY TEAM FOUND EF-0 TORNADO DAMAGE ALONG BOGARD LANE JUST SOUTH OF HWY 44 BETWEEN SHEPHERDSVILLE AND MT. WASHINGTON. PATH LENGTH WAS 150 YARDS. PATH WIDTH WAS 75 YARDS. WELL-CONSTRUCTED CONCRETE WORKSHOP BUILDING WAS HEAVILY DAMAGED WITH 3-4000 PO |
| Oct 26, 12:02 PM EDT | TSTM WND GST 75 | 3 Ne Mount Washington, KY | MARKWELL LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
708
WFUS53 KLMK 261542
TORLMK
KYC029-093-261615-
/O.NEW.KLMK.TO.W.0034.101026T1542Z-101026T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1215 PM EDT...
* AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PITTS POINT...MOVING NORTHEAST AT 80 MPH.
* THIS TORNADIC STORM WILL ALSO IMPACT...
CEDAR GROVE AND CLERMONT...
SHEPHERDSVILLE...
MOUNT WASHINGTON...
WHITFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...WIDESPREAD DAMAGING WINDS IN EXCESS OF
70 MPH ARE LIKELY. SEEK SHELTER NOW!
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 3808 8548 3806 8549 3785 8563 3782 8590
3793 8590 3810 8550 3811 8547 3811 8546
TIME...MOT...LOC 1541Z 240DEG 71KT 3789 8583
$$
TWF2 follow-up statements
338
WWUS53 KLMK 261553
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1153 AM EDT TUE OCT 26 2010
KYC093-261603-
/O.CAN.KLMK.TO.W.0034.000000T0000Z-101026T1615Z/
HARDIN KY-
1153 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHERN HARDIN COUNTY IS CANCELLED...
TO REPORT DAMAGING WINDS...HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3811 8546 3808 8548 3806 8549 3785 8563
3784 8577 3787 8583 3797 8579 3810 8550
TIME...MOT...LOC 1553Z 240DEG 71KT 3800 8556
$$
KYC029-261615-
/O.CON.KLMK.TO.W.0034.000000T0000Z-101026T1615Z/
BULLITT KY-
1153 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR BULLITT
COUNTY...
AT 1149 AM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR CEDAR GROVE...MOVING NORTHEAST AT 60 MPH.
THE TORNADO WILL ALSO IMPACT...
WHITFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3811 8546 3808 8548 3806 8549 3785 8563
3784 8577 3787 8583 3797 8579 3810 8550
TIME...MOT...LOC 1553Z 240DEG 71KT 3800 8556
$$
SCHOETTMER750
WWUS53 KLMK 261608
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1208 PM EDT TUE OCT 26 2010
KYC029-261618-
/O.EXP.KLMK.TO.W.0034.000000T0000Z-101026T1615Z/
BULLITT KY-
1208 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR BULLITT COUNTY WILL EXPIRE AT 1215 PM
EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3811 8546 3808 8548 3806 8549 3785 8563
3784 8577 3787 8583 3797 8579 3810 8550
TIME...MOT...LOC 1608Z 240DEG 71KT 3814 8523
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 26, 9:11 AM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Oct 26, 9:11 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 AM EDT TUE OCT 26 2010
...MESOSCALE UPDATE...
...TORNADO WATCH UNTIL FOR ENTIRE CWA UNTIL 4 PM EDT/ 3 PM CDT.
...HIGH RISK FOR SEVERE WEATHER EXPANDED TO SOUTHERN INDIANA AND
NORTH CENTRAL KENTUCKY...
SOLID LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE TOWARD SOUTH
CENTRAL INDIANA AND CENTRAL KENTUCKY THIS MORNING. CURRENT STORM
MOTION AND TIMING HAVE THE FIRST STORMS ENTERING OUR NORTHWESTERN
CWA AROUND 930 AM EDT WITH THE BEAVER DAM AREA EXPECTING THE LINE BY
1030 AM EDT. FURTHER EAST...THE LOUISVILLE METRO SHOULD SEE THE LINE
OF STORMS AROUND 1130 AM EDT.
A VERY DYNAMIC SITUATION IS OCCURRING WITH 970 MB LOW OVER MN/WI
REGION AND ASSOCIATED COLD FRONT EXTENDING SOUTHWARD THROUGH CENTRAL
ILLINOIS AND SOUTHEAST MO. WITH AND H85 JET AROUND 70 KNOTS AND H5
JET AROUND 100 KNOTS...BOWING SEGMENTS WITH EMBEDDED MESO VORTICES
WILL YIELD DAMAGING WINDS AS THE MAIN THREAT. ALTHOUGH...STRONG AND
VEERING WIND PROFILE ALOFT IS YIELDING LARGE AND LOOPING HODOGRAPHS
SO EMBEDDED SUPERCELLS...ALONG WITH SUPERCELL STRUCTURES AHEAD OF
THE LINE WILL BE POSSIBLE. WIDESPREAD DAMAGE REPORTS ARE ALREADY
OCCURRING UPSTREAM WITH WINDS AS HIGH AS 80 MPH MEASURED AT ST.
LOUIS EARLY THIS MORNING. HIGH POTENTIAL WILL EXIST FOR ANY STORM TO
MIX DOWN STRONG WINDS ALOFT AS SOUNDINGS INDICATE A LOT OF DRY AIR
AT THE MID LEVELS AND LATEST DCAPE FROM THE RUC MESOANALYSIS SHOWS
ALMOST 1000 J/KG OF DOWNWARD MOMENTUM.
BOTTOM LINE...THIS LINE OF STORMS IS EXPECTED TO PRODUCE WIDESPREAD
WIND DAMAGE WITH ISOLATED TORNADOES ALSO POSSIBLE. TAKE THIS WEATHER
SITUATION VERY SERIOUSLY!!!
...FORECAST UPDATE...
UPDATING THE FORECAST FOR THE RECENTLY ISSUED TORNADO WATCH 722.
SEE WCNLMK FOR MORE INFORMATION.
SQUALL LINE TO OUR WEST BARRELING DOWN ON OUR CWA QUICKLY THIS
MORNING. THE LINE WILL REACH OUR FAR WRN CWA...OUR WESTERN
SOUTH-CENTRAL INDIANA COUNTIES BY 930AM EDT...BUT THE SOUTHERN END
OF THE LINE WILL TAKE LONGER TO REACH OUR SW CWA. PROBABLY BY 1030AM
EDT.
MAIN THREATS WITH THE LINE WILL BE DAMAGING WINDS TO 70 MPH...WITH
POSSIBLE ISOLATED TORNADOES.
.SHORT TERM (TODAY AND TONIGHT)...
...VERY WINDY CONDITIONS WITH DANGEROUS SQUALL LINE FORECAST TO MOVE
THROUGH THE REGION TODAY...
WELL-ADVERTISED COLD FRONT NOW HAS A DEVELOPING SQUALL LINE MOVING
EAST ACROSS CENTRAL MISSOURI. SPECIAL 06Z SOUNDING AT ILX INDICATED
A RAPID UPTICK IN PRECIPITABLE WATER...UP TO 1.51 INCHES...JUST
AHEAD OF THE SQUALL LINE AND IN LINE WITH MODEL FORECASTS FOR NOW.
MODELS CALL FOR PW'S TO INCREASE FURTHER TO BETWEEN 1.7 AND 1.8
INCHES AS STRONG SOUTHERLY FLOW PULLS IN EVEN MORE MOISTURE. THAT
FLOW...ROUGHLY 50-55 KNOTS AT 3 KFT AS PER LATEST VAD WIND
PROFILE...IS ALSO CREATING ENOUGH SHEAR AND HELICITY TO MAINTAIN THE
LINE AND POSSIBLY DEVELOP SOME TORNADIC SUPERCELLS OUT AHEAD OF IT.
WITHIN THE LINE ITSELF...DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. GFS HAS CAUGHT UP TO THE STRENGTH OF THE LOW LEVEL JET
PREDICTED BY THE NAM 24 HOURS AGO...NOW GOING FOR 65-75 KNOTS AT 850
MB AS THE LINE MOVES ACROSS THE REGION. THESE DAMAGING WINDS ARE
EXPECTED TO TRANSLATE DOWN TO THE SURFACE IN THE STRONGER CELLS THAT
FORM ALONG THE LINE.
OF NOTE IS HOW THE LATEST HRRR...THE 04Z RUN...IS HANDLING THE
FORECAST...AND IS IN LINE WITH OUR THINKING. IT DOES SHOW SEVERAL
DISCRETE CELLS FORMING OUT AHEAD OF THE MAIN LINE BY MID MORNING
OVER THE WESTERN CWA BEFORE MERGING INTO ONE MAIN LINE JUST AFTER
NOON.
BASED ON STANDARD SUITE OF MODELS AS WELL AS HIGHER RESOLUTION
ONES...FOR NOW THE BEST GUESS AT THE TIMING OF THE SQUALL LINE WILL
BE AROUND 14-15Z OVER THE NORTHWEST CWA...16-18Z FROM KSDF TO
KBWG...AND 18-21Z OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
TRAILING STRATIFORM RAIN SHOULD CONTINUE FOR A FEW HOURS BEHIND THE
MAIN LINE.
THROUGH THE MORNING AND AHEAD OF THAT LINE...EXPECT THE PRESSURE
GRADIENT TO BE TIGHT ENOUGH TO CONTINUE THE WIND ADVISORY IN EFFECT.
WILL SEE SUSTAINED WINDS UP TO 25-35 MPH WITH GUSTS TO 45 MPH.
ONCE THE FRONT IS CLEAR OF THE AREA...CONDITIONS WILL IMPROVE
QUICKLY. WINDS WILL CALM DOWN SIGNIFICANTLY TONIGHT...BUT WILL
RETURN TO SOUTHWESTERLY. WITH LOWER DEWPOINTS AND CLEARING
SKIES...EXPECT TEMPERATURES TO FALL TO AROUND 50 DEGREES OVERNIGHT.
SURPRISING AFTER SUCH A STRONG FRONT TO NOT GET COOLER THAN
THIS...BUT THE NEXT DRY FRONT COMING IN THE LONG TERM WILL DO THAT
JOB...SEE BELOW.
.LONG TERM (WEDNESDAY - MONDAY)...
WEDNESDAY - SATURDAY...
A PRETTY QUIET SECOND HALF OF THE WORK WEEK AFTER TODAY/S SYSTEM
EXITS THE AREA. WED AND THURS WILL REMAIN BREEZY AS SFC ISOBARS
REMAIN CLOSELY PACKED. WINDS ARE EXPECTED TO GUST INTO THE 25 TO
30 MPH RANGE WED/THURS AFTERNOONS.
COLD AIR BEHIND TODAY/S SYSTEM WILL BE DELAYED UNTIL
THURS WHEN A COOLER MUCH DRIER AIRMASS WILL ENTER THE REGION EARLY
IN THE DAY. SO WE/LL BE WARM FOR WED UNDER SW FLOW WITH HIGHS IN THE
LOW TO MID 70S. THURS/FRI WILL BE COOLER WITH HIGHS IN THE UPPER 50S
AND LOW 60S. THEN THE AIRMASS WILL START TO MODERATE BY SATURDAY
WITH HIGHS IN THE MID 60S.
WE HAVE FROST POTENTIAL FOR TWO NIGHTS IN THE LONG TERM
PERIOD...THURS NIGHT AND FRI NIGHT. WITH THE COLDER AIRMASS IN
PLACE AND CLEAR SKIES OVER MOST OF THE REGION...WE SHOULD SEE
WIDESPREAD FROST OVER THE AREA FOR THURS NIGHT. FRIDAY NIGHT/S
FROST LOOKS TO COVER MAINLY AREAS EAST OF I-65 AS WARMER AIR STARTS
TO INVADE THE WEST PREVENTING FROST.
SUNDAY - TUESDAY...
AS PREVIOUSLY MENTIONED...ANOTHER WEATHER SYSTEM LOOKS TO MAKE IT/S
WAY INTO THE AREA FOR EARLY NEXT WEEK. BOTH THE 0Z GFS AND 12Z
ECMWF DEPICT AN UPPER LEVEL WAVE INTENSIFYING AS IT CROSSES THE
ROCKIES AND DIVES DOWN INTO TEXAS. SFC CYCLOGENESIS LOOKS TO
COMMENCE WITH THIS UPPER LEVEL LOW BY MON/TUES TIME FRAME BRINGING
MORE SHOWERS/T-STORMS TO OUR AREA BY LATE MON THROUGH WED.
TEMPERATURES LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS FOR THE
BEGINNING OF NEXT WEEK.
&&
.AVIATION (12Z TAF ISSUANCE)...
LATEST VWP INDICATES WINDS OF 50-60 KTS AT 3 KFT. WIND SHEAR LESS OF
A PROBLEM AS SURFACE WINDS ARE PICKING UP...SO HAVE TAKEN OUT OF ALL
TAFS EXCEPT FOR KLEX. STILL EXPECTING THESE WINDS TO TRANSLATE DOWN
BY MID MORNING...WITH GUSTS OUTSIDE OF THUNDERSTORMS TO AROUND 35
KNOTS. STRONGER STORMS WILL SEE GUSTS TO 50-60 KNOTS BUT AM GOING A
LITTLE MORE CONSERVATIVE IN THE TEMPO GROUPS FOR NOW. STILL HAVE IFR
CONDITIONS IN THE STORMS...AND HAVE MOVED UP THE TIMING A LITTLE NOW
THAT THE SQUALL LINE MOTION HAS COME INTO BETTER FOCUS. STILL CANNOT
RULE OUT SOME STORMS POPPING UP AHEAD OF THE MAIN LINE AND HAVE
ACCOUNTED FOR THIS WITH A TEMPO GROUP ABOUT AN HOUR BEFORE EXPECT
THE SQUALL LINE TO REACH EACH STATION.
BEHIND THE FRONT WIND WILL BECOME MORE WSW AND WILL REMAIN SLIGHTLY
GUSTY THOUGH NOT AS STRONG AS AHEAD OF THE FRONT. AS THE SUN SETS
WINDS WILL SETTLE DOWN BELOW 10KT AND ANY LEFT OVER CLOUDS WILL
CLEAR OUT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
&&
MESOSCALE......BJS
SHORT TERM.....RJS
LONG TERM......AML
AVIATION.......RJSHazardous weather outlook, Oct 26, 9:04 AM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 904 AM EDT TUE OCT 26 2010 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-262100- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 904 AM EDT TUE OCT 26 2010 /804 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 4PM EDT...3PM CDT... ...WIND ADVISORY IN EFFECT UNTIL 8PM EDT...7PM CDT... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...PRODUCING A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG IT. DAMAGING WINDS ARE LIKELY WITHIN THESE STORMS...WITH GUSTS OF 60 TO 70 MPH POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE IN STORMS THAT FORM OUT AHEAD OF THE MAIN LINE AS WELL AS WITHIN THE SQUALL LINE. OUTSIDE OF ANY STORMS...EXPECT GENERAL WINDY CONDITIONS TODAY. SUSTAINED SOUTHERLY WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE CAUTION AS DRIVING MAY BE DIFFICULT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING WINDS OF ANY KIND. RJS/AML/AL
In the hours before
Local storm report, Oct 26, 11:17 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1117 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM NON-TSTM WND DMG VALLEY STATION 38.10N 85.86W
10/26/2010 JEFFERSON KY TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER LMK1000565
CMCLocal storm report, Oct 26, 11:18 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1118 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM NON-TSTM WND DMG GLASGOW 37.00N 85.92W
10/26/2010 BARREN KY TRAINED SPOTTER
POWER LINES DOWN
&&
EVENT NUMBER LMK1000566
CMCLocal storm report, Oct 26, 11:20 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM TSTM WND DMG BRANDENBURG 38.00N 86.18W
10/26/2010 MEADE KY NWS EMPLOYEE
TREES DOWN ALONG BUD WILSON ROAD
&&
EVENT NUMBER LMK1000567
CMCLocal storm report, Oct 26, 11:30 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM TORNADO LOUISVILLE 38.22N 85.74W
10/26/2010 JEFFERSON KY LAW ENFORCEMENT
BRIEF TOUCHDOWN WEST OF MCALPINE LOCKS
&&
EVENT NUMBER LMK1000568
CMCLocal storm report, Oct 26, 11:34 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
10/26/2010 WARREN KY BROADCAST MEDIA
TREES DOWN IN RIVER BEND LANDING
&&
EVENT NUMBER LMK1000569
CMCLocal storm report, Oct 26, 11:36 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FUNNEL CLOUD SHIVELY 38.20N 85.81W
10/26/2010 JEFFERSON KY LAW ENFORCEMENT
A FUNNEL CLOUD WAS REPORTED AT THE INTERSECTION OF
DIXIE HIGHWAY AND HEATON.
&&
EVENT NUMBER LMK1000570
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 10:00 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 45 min |
| Oct 26, 10:17 AM EDT | Severe Thunderstorm Warning | LMK | Ohio | 43 min |
| Oct 26, 10:30 AM EDT | Tornado Warning | LMK | Meade | 15 min |
| Oct 26, 10:35 AM EDT | Tornado Warning | LMK | Breckinridge, Meade | 25 min |
| Oct 26, 10:37 AM EDT | Tornado Warning | LMK | Ohio | 23 min |
| Oct 26, 10:49 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 26 min |
| Oct 26, 10:54 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio, Warren | 51 min |
| Oct 26, 10:56 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 34 min |
| Oct 26, 11:00 AM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 15 min |
| Oct 26, 11:02 AM EDT | Tornado Warning | LMK | Butler, Ohio | 28 min |
| Oct 26, 11:05 AM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 25 min |
| Oct 26, 11:08 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 52 min |
| Oct 26, 11:15 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade, Nelson and 1 more | 45 min |
| Oct 26, 11:22 AM EDT | Tornado Warning | LMK | Jefferson, Shelby | 38 min |
| Oct 26, 11:23 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Logan and 1 more | 52 min |
| Oct 26, 11:30 AM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 30 min |
| Oct 26, 11:33 AM EDT | Tornado Warning | LMK | Edmonson, Grayson | 27 min |
| Oct 26, 11:43 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Oct 26, 11:46 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 29 min |
| Oct 26, 11:55 AM EDT | Tornado Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 35 min |
| Oct 26, 11:56 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Jefferson, Nelson, Shelby, Spencer | 34 min |
| Oct 26, 11:59 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Grayson, Hardin, Hart and 3 more | 31 min |
| Oct 26, 11:59 AM EDT | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 31 min |
| Oct 26, 12:03 PM EDT | Tornado Warning | LMK | Edmonson, Warren | 33 min |
| Oct 26, 12:06 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 24 min |
| Oct 26, 12:17 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Oct 26, 12:26 PM EDT | Tornado Warning | LMK | Barren, Edmonson, Hart, Warren | 34 min |
| Oct 26, 12:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hardin, Hart and 6 more | 32 min |
| Oct 26, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Nelson, Scott, Shelby and 3 more | 46 min |
| Oct 26, 12:39 PM EDT | Tornado Warning | LMK | Anderson, Franklin, Woodford | 21 min |
| Oct 26, 12:40 PM EDT | Tornado Warning | LMK | Green, Hart, Larue, Taylor | 35 min |
| Oct 26, 12:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Jessamine, Mercer, Scott and 1 more | 31 min |
| Oct 26, 1:02 PM EDT | Tornado Warning | LMK | Marion, Washington | 27 min |
| Oct 26, 1:08 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Marion, Metcalfe, Taylor | 22 min |
| Oct 26, 1:21 PM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 24 min |
| Oct 26, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington, Woodford | 35 min |
| Oct 26, 1:29 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 20 min |
| Oct 26, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 28 min |
| Oct 26, 1:34 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine | 26 min |
| Oct 26, 1:38 PM EDT | Tornado Warning | LMK | Garrard, Jessamine, Mercer | 21 min |
| Oct 26, 1:44 PM EDT | Special Weather Statement | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more | 46 min |
| Oct 26, 1:45 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 32 min |
| Oct 26, 1:49 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 26 min |
| Oct 26, 2:07 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 23 min |
| Oct 26, 2:17 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 28 min |
| Oct 26, 2:18 PM EDT | Special Weather Statement | LMK | Clark, Garrard, Lincoln, Madison | 42 min |
| Oct 26, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 11 min |
| Oct 26, 2:22 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 23 min |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.